American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 70 found      Go to page: 1 2 3

[1] Yueshi Qin and Rongwei Yang. A characterization of submodules via the Beurling-Lax-Halmos theorem. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Gelu Popescu. Unitary invariants on the unit ball of $B(\mathcal{H})^n$. Trans. Amer. Math. Soc. 365 (2013) 6243-6267.
Abstract, references, and article information
View Article: PDF

[3] Ciprian Foias and Jaydeb Sarkar. Contractions with polynomial characteristic functions I. Geometric approach. Trans. Amer. Math. Soc. 364 (2012) 4127-4153.
Abstract, references, and article information
View Article: PDF

[4] Nicolas Chevrot, Emmanuel Fricain and Dan Timotin. The characteristic function of a complex symmetric contraction. Proc. Amer. Math. Soc. 135 (2007) 2877-2886. MR 2317964.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Joseph A. Ball and Victor Vinnikov. Lax-Phillips scattering and conservative linear systems: a Cuntz-algebra multidimensional setting. Memoirs of the AMS 178 (2005) MR 2172325.
Book volume table of contents

[6] M. F. Gamal'. $C_{·0}$-contractions: a Jordan model and lattices of invariant subspaces. St. Petersburg Math. J. 15 (2004) 773-793. MR 2068794.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Michael T. Jury and David W. Kribs. Partially isometric dilations of noncommuting $N$-tuples of operators. Proc. Amer. Math. Soc. 133 (2005) 213-222. MR 2085172.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Dan Popovici. A Wold-type decomposition for commuting isometric pairs. Proc. Amer. Math. Soc. 132 (2004) 2303-2314. MR 2052406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] D. V. Yakubovich. Linearly similar Szökefalvi-Nagy--Foias model in a domain. St. Petersburg Math. J. 15 (2004) 289-321. MR 2052133.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Jonathan Arazy and Miroslav Englis. Analytic models for commuting operator tuples on bounded symmetric domains. Trans. Amer. Math. Soc. 355 (2003) 837-864. MR 1932728.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Dale R. Buske. Hilbert modules over a class of semicrossed products. Proc. Amer. Math. Soc. 129 (2001) 1721-1726. MR 1814102.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Kehe Zhu. A sharp estimate for extremal functions. Proc. Amer. Math. Soc. 128 (2000) 2577-2583. MR 1662242.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Zhidong Pan. Triangular extension spectrum of weighted shifts. Proc. Amer. Math. Soc. 126 (1998) 3293-3298. MR 1476383.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Ralph deLaubenfels. Similarity to a contraction, for power-bounded operators with finite peripheral spectrum. Trans. Amer. Math. Soc. 350 (1998) 3169-3191. MR 1603894.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Michael A. Dritschel and Hugo J. Woerdeman. Model theory and linear extreme points in the numerical radius unit ball. Memoirs of the AMS 129 (1997) MR 1401492.
Book volume table of contents

[16] Adele Zucchi. Operators of class $C_0$ with spectra in multiply connected regions. Memoirs of the AMS 127 (1997) MR 1388899.
Book volume table of contents

[17] Hari Bercovici and Adele Zucchi. Generalized interpolation in a multiply connected region. Proc. Amer. Math. Soc. 124 (1996) 2109-2113. MR 1322912.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] James Guyker. The de Branges-Rovnyak model with finite-dimensional coefficients . Trans. Amer. Math. Soc. 347 (1995) 1383-1389. MR 1257108.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Hari Bercovici and Srdjan Petrović. Generalized scalar operators as dilations . Proc. Amer. Math. Soc. 123 (1995) 2173-2180. MR 1246516.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] A. A. Jafarian, H. Radjavi, P. Rosenthal and A. R. Sourour. Simultaneous triangularizability, near commutativity and Rota's theorem . Trans. Amer. Math. Soc. 347 (1995) 2191-2199. MR 1257112.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Srdjan Petrović. On the similarity of centered operators to contractions . Proc. Amer. Math. Soc. 121 (1994) 533-541. MR 1182705.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Joel Pincus and Shao Jie Zhou. Principal currents for a pair of unitary operators. Memoirs of the AMS 109 (1994) MR 1243584.
Book volume table of contents

[23] Cheng Zu Zou. The unicellularity of contractions of class $C\sb 0$ . Proc. Amer. Math. Soc. 119 (1993) 775-782. MR 1163329.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] V. Müller and F.-H. Vasilescu. Standard models for some commuting multioperators . Proc. Amer. Math. Soc. 117 (1993) 979-989. MR 1112498.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] M. A. Kaashoek and S. M. Verduyn Lunel. Characteristic matrices and spectral properties of evolutionary systems . Trans. Amer. Math. Soc. 334 (1992) 479-517. MR 1155350.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Alexey V. Rybkin. On the evaluation of spectral projections onto absolutely continuous parts of a contraction . Proc. Amer. Math. Soc. 112 (1991) 451-455. MR 1045149.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] James Guyker. The de Branges-Rovnyak model . Proc. Amer. Math. Soc. 111 (1991) 95-99. MR 1031663.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Hari Bercovici. Notes on invariant subspaces. Bull. Amer. Math. Soc. 23 (1990) 1-36. MR 990552.
Abstract, references, and article information
View Article: PDF

[29] Mitsuru Uchiyama. Curvatures and similarity of operators with holomorphic eigenvectors . Trans. Amer. Math. Soc. 319 (1990) 405-415. MR 968421.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Katsutoshi Takahashi. On contractions without disjoint invariant subspaces . Proc. Amer. Math. Soc. 110 (1990) 935-937. MR 1028296.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 70 found      Go to page: 1 2 3